On Stability Criterion of 4-th Order Quasilinear Differential Equations with Quasiderivatives

Open access

Abstract

This paper deals with stability in the Liapunov sense of the 4-th order quasilinear differential equations with quasiderivatives. An asymptotic stability criterion is derived. An illustrative example is added.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • 1. CODDINGTON E. A. LEVINSON N. 1995. Theory of Ordinary Differential Equations. McGraw-Hill New York.

  • 2. GANTMACHER F. R. 1959. Applications of the Theory of Matrices. Interscience New York.

  • 3. KNESCHKE A. 1968. Differentialgleichungen und Randwertprobleme Vol. 3 Leipzig: B. G. Teubner.

  • 4. NEŠTICKÝ M. PALUMBÍNY O. 2014. On Stability Criteria of Third Order Autonomous Nonlinear Differential Equations with Quasiderivatives Advances in Intelligent Systems and Computing vol. 240 Advances in System Science: In: Proceedings of the International Conference on System Science 2013 – b. m.: Switzerland: Springer International Publishing pp. 435–442.

  • 5. PALUMBÍNY O. 2012. On Stability Criteria of Third Order Nonlinear Differential Equations. In: Proceedings of Second International Conference on Electronics Communications and Control. Zhoushan China 3431–3434.

  • 6. Palumbíny O. Neštický M. 2014. On Stability of Certain Class of 3-rd Order Nonlinear Control System. Research papers of Faculty of Materials Science and Technology of Slovak University of Technology in Bratislava22(35) 39–48.

Search
Journal information
Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 118 54 1
PDF Downloads 72 43 2